MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PSI SET: 7 FR; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW PSI SET: 7 FR; INTRODUCER, CATHETER
Catalog Number SI-09700
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "the catheter guide is inserted, but when attempting to remove it, the guide begins to break or come apart.The entire guide is successfully removed and the procedure is performed with a new one without causing harm to the patient.".
 
Additional Manufacturer Narrative
(b)(4).The report that the guide wire was unravelled was confirmed through examination of the customer supplied photo.Arrow guide wires of this size are designed and manufactured to withstand a tensile force of 2.75 pounds force.This internal specification is higher than the required standard of 2.2 pounds force for this size wire.The selected insertion site and patient anatomy may present a tortuous path that could contribute to the possibility of guide wire kinking.Guide wire breakage may occur if a force greater than the design specification is applied during removal.A device history record review was performed, and no relevant findings were identified.Based on these circumstances, unintentional use error likely contributed to this event; however, the probable cause of guide wire and dilator resistance could not be determined based upon the information provided and without the catheter being returned for evaluation.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PSI SET: 7 FR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23552060
Report Number9680794-2025-00991
Device Sequence Number9284112
Product Code DYB
UDI-Device Identifier00801902101631
UDI-Public(01)00801902101631(11)210125(17)251231(10)14F21A0063(21)
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K780532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue NumberSI-09700
Device Lot Number14F21A0063
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown